# SDR FDEA202410271582

- Difficulty date: October 27, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 95,344 hours, 21,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA7680506
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN L1 DOOR WAY SEAT TRACK FOUND WITH CORROSION AT STATION 423. CABIN Ï¿½ FORWARD CABIN L1 DOOR WAY AT SEAT TRACK STATION 423, X=107.25 CORROSION   EVALUATED, FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER MD-11 SRM 53-00-52-1A FIGURE   101 ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REMOVED AND REPLACED AS PER MD-11   SRM 51-31-01-0G AT EXISTING SPLICE STATION 484.7 TO END OF PART STATION 393, X = 107.25.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
